MathSciNet Relay Station
MathSciNet bibliographic data
MR2800718 (2012g:58048) 58J35 (35B65 35K45 46E35)
Bejenaru, I.; Ionescu, A. D.; Kenig, C. E.; Tataru, D. Global Schrödinger maps in dimensions $d\geq 2$: small data in the critical Sobolev spaces. Ann. of Math. (2) 173 (2011), no. 3, 1443–1506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement